American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] Miroslav Tsanov Jotov. A generic Torelli-type theorem for singular algebraic curves with an involution . Proc. Amer. Math. Soc. 111 (1991) 625-632. MR 1045140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Dennis A. Hejhal. Regular $b$-groups, degenerating Riemann surfaces, and spectral theory. Memoirs of the AMS 88 (1990) MR 1052555.
Book volume table of contents   

[33] Irwin Kra. Accessory parameters for punctured spheres . Trans. Amer. Math. Soc. 313 (1989) 589-617. MR 958896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ronnie Lee and Steven H. Weintraub. Moduli spaces of Riemann surfaces of genus two with level structures. I . Trans. Amer. Math. Soc. 310 (1988) 217-237. MR 965750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] R. F. Lax. Weierstrass weight and degenerations . Proc. Amer. Math. Soc. 101 (1987) 8-10. MR 897062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alberto Collino. A simple proof of the theorem of Torelli based on Torelli's approach . Proc. Amer. Math. Soc. 100 (1987) 16-20. MR 883393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] M. Shiba. The moduli of compact continuations of an open Riemann surface of genus one . Trans. Amer. Math. Soc. 301 (1987) 299-311. MR 879575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. C. Penner. The moduli space of a punctured surface and perturbative series. Bull. Amer. Math. Soc. 15 (1986) 73-77. MR 838790.
Abstract, references, and article information   
View Article: PDF

[39] Steven Diaz. Deformations of exceptional Weierstrass points . Proc. Amer. Math. Soc. 96 (1986) 7-10. MR 813798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Shigeaki Tsuyumine. Factorial property of a ring of automorphic forms . Trans. Amer. Math. Soc. 296 (1986) 111-123. MR 837801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Scott A. Wolpert. The geometry of the moduli space of Riemann surfaces. Bull. Amer. Math. Soc. 11 (1984) 189-191. MR 741738.
Abstract, references, and article information   
View Article: PDF

[42] Jerome William Hoffman. The Hodge theory of stable curves. Memoirs of the AMS 51 (1984) MR 756175.
Book volume table of contents   

[43] Edmond E. Griffin. On a family of special linear systems on algebraic curves . Proc. Amer. Math. Soc. 90 (1984) 355-359. MR 728347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Lipman Bers. Finite dimensional Teichmüller spaces and generalizations. Bull. Amer. Math. Soc. 5 (1981) 131-172. MR 621883.
Abstract, references, and article information   
View Article: PDF

[45] Ron Donagi. The tetragonal construction. Bull. Amer. Math. Soc. 4 (1981) 181-185. MR 598683.
Abstract, references, and article information   
View Article: PDF

[46] Yosef Stein. On homeomorphisms preserving principal divisors . Proc. Amer. Math. Soc. 83 (1981) 557-562. MR 627691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. F. Lax. Multiples of Weierstrass points as special divisors . Proc. Amer. Math. Soc. 82 (1981) 95-98. MR 603608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Shu Yin Hwang Ma. Periods of iterated integrals of holomorphic forms on a compact Riemann surface . Trans. Amer. Math. Soc. 264 (1981) 295-300. MR 603764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Robert D. M. Accola. Plane models for Riemann surfaces admitting certain half-canonical linear series. II . Trans. Amer. Math. Soc. 263 (1981) 243-259. MR 590422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] L. Keen, H. E. Rauch and A. T. Vasquez. Moduli of punctured tori and the accessory parameter of Lam\'e's equation . Trans. Amer. Math. Soc. 255 (1979) 201-230. MR 542877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Thomas Jambois. The theorem of Torelli for singular curves . Trans. Amer. Math. Soc. 239 (1978) 123-146. MR 0498584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Linda Keen. A rough fundamental domain for Teichmüller spaces. Bull. Amer. Math. Soc. 83 (1977) 1199-1226. MR 0454075.
Abstract, references, and article information   
View Article: PDF

[53] William Abikoff. Augmented Teichmüller spaces. Bull. Amer. Math. Soc. 82 (1976) 333-334. MR 0432919.
Abstract, references, and article information   
View Article: PDF

[54] Michael Engber. A strengthening of centerlessness in Teichm\"uller theory . Proc. Amer. Math. Soc. 60 (1976) 144-148. MR 0419843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] George Kempf. A property of the periods of a Prym differential . Proc. Amer. Math. Soc. 54 (1976) 181-184. MR 0402124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Aaron Lebowitz. Some degenerations of a compact Riemann surface of genus 4. Bull. Amer. Math. Soc. 81 (1975) 495-499. MR 0372253.
Abstract, references, and article information   
View Article: PDF

[57] R. F. Lax. On the dimension of varieties of special divisors . Trans. Amer. Math. Soc. 203 (1975) 141-159. MR 0360602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Michael Engber. Teichm\"uller spaces and representability of functors . Trans. Amer. Math. Soc. 201 (1975) 213-226. MR 0414939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Lipman Bers. On spaces of Riemann surfaces with nodes. Bull. Amer. Math. Soc. 80 (1974) 1219-1222. MR 0361165.
Abstract, references, and article information   
View Article: PDF

[60] Clifford J. Earle. On holomorphic families of pointed Riemann surfaces. Bull. Amer. Math. Soc. 79 (1973) 163-166. MR 0311898.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 60 found      Go to page: 1 2